Skip to content

Variational and Numerical Methods for Symmetric Matrix Pencils

Lancaster, P., & Ye, Q. (1991). Variational and Numerical Methods for Symmetric Matrix Pencils. Bulletin of the Australian Mathematical Society, 43(1), 1-17.

Type
Journal article
Intellectual base
Primary research
Year
1991
Volume
43
Issue
1
Pages
1-17
DOI
10.1017/s0004972700028806 did not resolve
DOI registrant
Cambridge University Press
Link
https://doi.org/10.1017/S0004972700028806

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Not confirmed. The DOI recorded for this work did not resolve when it was last checked, so it is shown above but not linked. The citation may still be sound; the recorded identifier is not. Flagged for repair.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:fdf1676197a7 · see in the full table